Nonlinear Differential Equations and Applications NoDEA

ISSN: 1021-9722 (Print) 1420-9004 (Online)

Description

Nonlinear Differential Equations and Applications (NoDEA) provides a forum for research contributions on nonlinear differential equations motivated by application to applied sciences.    The research areas of interest for NoDEA include, but are not limited to:

deterministic and stochastic ordinary and partial differential equations,finite and infinite-dimensional dynamical systems,qualitative analysis of solutions,variational, topological and viscosity methods,mathematical control theory,complex dynamics and pattern formation,approximation and numerical aspects.

The journal also welcomes application-oriented articles with strong mathematical content in scientific areas such as classical, statistical and quantum mechanics, fluid dynamics, electromagnetism, chemical kinetics, combustion theory, population dynamics, economics and finance. Bibliographic Data
Nonlinear Differ. Equ. Appl.
First published in 1994
Up from 2006: 1 volume per year, 6 issues per volume 
Format: 15.5 x 23.5 cm
ISSN 1021-9722 (print)
ISSN 1420-9004 (electronic)
AMS Mathematical Citation Quotient (MCQ): 0.66 (2011)

21 Volumes 92 Issues 690 Articles available from 1994 - 2014

Browse Volumes & Issues